# SDR GTIA2018030102479

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 43,571 hours, 20,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ecs
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED AN ODOR DURING LANDING.  ACCOMPLISHED TSM 05-50-00-810-831.  PERFORMED AMM 21-00-00-615-002, AND 21-00-00-615-004. DECONTAMINATION OF THE EC SYSTEM. OPS CHECKED GOOD. NO ODOR DETECTED.
